# SDR DALA2023051003701

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 69,373 hours, 22,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 R4 DOOR, CATERING LEFT HANDLE OUT JAMMING AGAINST FUSELAGE. CORRECTIVE ACTION: FREED OUTSIDE HANDLE. - CLOSED DOOR. NO DAMAGE TO SKIN. B757 AMM 52-11. (4706232)
